# SDR ASAA2016072317485

- Difficulty date: July 23, 2016
- Submitted: July 26, 2016
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 8,564 hours, 2,776 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 008664
- Condition: Failed
- Location: Ee Bay
- Part time: 8,593 hours, 2,787 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO NAV DISPLAY DISPLAYS "MAP" ON PREFLIGHT. GROUNDED - YES. REMOVED AND INSTALLED NEW #2 FMC COMPUTER, REF FMCS COMPUTER REMOVAL TASK AMM 34-61-02-000-801. ACCOMPLISHED THE FOLLOWING: STEP E. INSTALLATION TEST SUBTASK AMM 34-61-02-710-003 (1) LOAD ALL THE REQUIRED SOFTWARE INTO THE NEWLY INSTALLED FMCS COMPUTER PER FLIGHT MANAGEMENT COMPUTER SYSTEM - MAINTENANCE PRACTICES, AMM 34-61-00/201 (2) DO THIS TASK: FMCS PERFORMANCE FACTORS - ADJUSTMENT, TASK AMM 34-61-00-800-801 (3) DO THIS TASK: FLIGHT MANAGEMENT COMPUTER SYSTEM - OPERATIONAL TEST, TASK AMM 34-61-00-710-801. ALL TESTS PASSED.
